# SDR REXA2013121502407

- Difficulty date: December 15, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 23,623 hours, 20,997 cycles
- Engine: Ge CF343B1
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: False Indication
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT THRUST REVERSER UNLOCK MESSAGE IN FLIGHT.  EMERGENCY DECLARED.  R & R RT PDU IAW AMM 78-32-03. OPS CHECKED GOOD. NO MESSAGES NOTED. LEAK CHECKED GOOD IAW AMM 78-32-03.
